Illinois Journal of Mathematics

The intrinsic square function characterizations of weighted Hardy spaces

Hua Wang and Heping Liu

Full-text: Open access

Abstract

In this paper, we will study the boundedness of intrinsic square functions on the weighted Hardy spaces $H^{p}(w)$ for $0<p<1$, where $w$ is a Muckenhoupt’s weight function. We will also give some intrinsic square function characterizations of weighted Hardy spaces $H^{p}(w)$ for $0<p<1$.

Article information

Source
Illinois J. Math., Volume 56, Number 2 (2012), 367-381.

Dates
First available in Project Euclid: 22 November 2013

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1385129953

Digital Object Identifier
doi:10.1215/ijm/1385129953

Mathematical Reviews number (MathSciNet)
MR3161329

Zentralblatt MATH identifier
1284.42063

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory
Secondary: 42B30: $H^p$-spaces

Citation

Wang, Hua; Liu, Heping. The intrinsic square function characterizations of weighted Hardy spaces. Illinois J. Math. 56 (2012), no. 2, 367--381. doi:10.1215/ijm/1385129953. https://projecteuclid.org/euclid.ijm/1385129953


Export citation

References

  • S. Y. A. Chang and R. Fefferman, A continuous version of duality of $H^1$ with BMO on the bidisc, Ann. of Math. (2) 112 (1980), 179–201.
  • D. G. Deng and Y. S. Han, The theory of $H^p$ spaces (in Chinese), Peking Univ. Press, Beijing, 1992.
  • J. Garcia-Cuerva, Weighted $H^p$ spaces, Dissertationes Math. 162 (1979), 1–63.
  • J. Garcia-Cuerva and J. Rubio de Francia, Weighted norm inequalities and related topics, North-Holland, Amsterdam, 1985.
  • L. Grafakos, Classical and modern Fourier analysis, Pearson Education, Inc., Upper Saddle River, NJ, 2004.
  • J. Z. Huang and Y. Liu, Some characterizations of weighted Hardy spaces, J. Math. Anal. Appl. 363 (2010), 121–127.
  • M. Y. Lee and C. C. Lin, The molecular characterization of weighted Hardy spaces, J. Funct. Anal. 188 (2002), 442–460.
  • X. M. Li, Weighted Hardy space and weighted norm inequalities of the area integral, Acta Math. Sinica 40 (1997), 351–356.
  • B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207–226.
  • J. O. Stömberg and A. Torchinsky, Weighted Hardy spaces, Lecture Notes in Math., vol. 1381, Springer, Berlin, 1989.
  • M. Wilson, The intrinsic square function, Rev. Mat. Iberoam. 23 (2007), 771–791.
  • M. Wilson, Weighted Littlewood–Paley theory and exponential-square integrability, Lecture Notes in Math., vol. 1924, Springer, Berlin, 2007.